# SDR AALA201609149013

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 15,737 hours, 6,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPS CYLINDER PRESSURE OUT OF GREEN BAND.  CHARGED R1 DOOR DAMPER AND EMERGENCY OPS CYLINDER IAW AMM 52-10-00-614-001-A.
